# SDR R61A201307290657

- Difficulty date: July 22, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 16,695 hours, 13,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D12NAS
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK REPORTED THAT L1 AFT LOWER EMERGENCY EVACUATION SLIDE MOUNTING HARDWARE IS CORRODED. MX R & R HARDWARE IAW 20-10-01. BOLT.
